English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Proper time regulator and renormalization group flow

Mazza, M., & Zappala, D. (2001). Proper time regulator and renormalization group flow. Physical Review D, 64: 105013. doi:10.1103/PhysRevD.64.105013.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-2DB6-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-2DC6-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Mazza, Marco1, Author              
Zappala, D., Author
Affiliations:
1Group Non-equilibrium soft matter, Department of Dynamics of Complex Fluids, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063308              

Content

show
hide
Free keywords: -
 Abstract: We consider some applications of the renormalization group flow equations obtained by resorting to a specific class of proper time regulators. Within this class a particular limit that corresponds to a sharpening of the effective width of the regulator is investigated and a procedure to analytically implement this limit on the flow equations is shown. We focus on the critical exponents determination for the O(N) symmetric scalar theory in three dimensions. The large N limit and some perturbative features in four dimensions are also analyzed. In all problems examined the results are optimized when the mentioned limit of the proper time regulator is taken.

Details

show
hide
Language(s): eng - English
 Dates: 2001-10-22
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1103/PhysRevD.64.105013
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Lancaster, Pa. : American Physical Society
Pages: 9 Volume / Issue: 64 Sequence Number: 105013 Start / End Page: - Identifier: ISSN: 0556-2821
CoNE: /journals/resource/111088197762258